# SDR MASA200800392

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 20,287 hours, 16,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76631
- Condition: Discharged
- Location: Cabin
- Part time: 6,353 hours, 6,174 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1101 HNL - 2 FWD EMERGENCY EXIT LIGHTS WERE REPORTED TO BE INOP.  MX REPLACED THE BATTERY PACKS.
